# SDR 04FDEA01977

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, LOWER MOUNT MATING   SURFACE FOUND CORRODED.   LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, LOWER MOUNT MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402-407.  ORIGINAL THICKNESS=0.470 INCH, MATERIAL REMOVED=0.002 INCH, REMAINING THICKNESS=0.468 INCH, AND FOUND WITHIN LIMITS AS PER DRAWING ARC0502.
